# SDR ASOA01099

- Difficulty date: June 29, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N240AS
- Make and model: Emb EMB-120
- Aircraft serial: 120060
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: AGC1
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IN ATL, MAINTENANCE FOUND AFT OVERWING EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED A BLOWN FUSELAGE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
